How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bob Your Own Question
Dr. Bob
Dr. Bob, Neurologist (MD)
Category: Neurology
Satisfied Customers: 5120
Experience:  Neurology & Int Medicine (US Trained): 20 yrs experience
61817858
Type Your Neurology Question Here...
Dr. Bob is online now
A new question is answered every 9 seconds

Why do i have pins and needles on the under side of my feet

Customer Question

why do i have pins and needles on the under side of my feet permently
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. Bob replied 1 year ago.

How long have you had this? What medications are you taking?

Customer: replied 1 year ago.
this situation has been there for months , and am using no medication
Customer: replied 1 year ago.
I am very disappointed with the serves , i asked a question , payed but relieved no answers to my question
Expert:  Dr. Bob replied 1 year ago.

Sorry about the delay, do you still need assistance? Tingling in the feet can be a sign of nerve damage (e.g. a peripheral neuropathy). There are many possible causes including diabetes, an underactive thyroid, a vasculitis, excessive alcohol consumption, certain medications, etc. You should be evaluated for this and have basic blood tests done to rule out a treatable cause. Nerve damage is often reversible if treated early.

Expert:  Dr. Bob replied 1 year ago.

In the meantime, there are also medications that can be given to reduce your symptoms. Nerve stabilizers such as pregabalin and gabapentin can calm the nerves down and reduce pins and needles or other abnormal sensations in the feet.

Customer: replied 1 year ago.
thank you for your advice , it is sad that i was charged twice( R 680 X2 ) before i received a answer ,i was billed on the1/9/15 and again on the 8/9/15,thank you i do not want any more to do with Dr.Bob and Just ansers
Customer: replied 1 year ago.
cancel ! ! ! STOP ! ! !
Expert:  Dr. Bob replied 1 year ago.

Please call Customer Service. They can sort this out for you, and refund your money if necessary.